# SDR 08FDEA04782

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 41,360 hours, 27,345 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250081
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

"NOSE GEAR DOWN AND LOCKED LIGHT" AND NOSE GEAR UNSAFE LIGHT" ILLUMINATED WHEN LANDING GEAR HANDLE WAS MOVED TO OFF POSITION FOLLOWING GEAR  RETRACTION.  BOTH LIGHTS THEN REMAINED ILLUMINATED WHEN LANDING GEAR HANDLE WAS MOVED TO "UP" POSITION.  JACKED ACFT IAW MM 07-11-000-2 AND RETRACTED NOSE GEAR AND FOUND S92 CONTROL LEVER POSITION SWITCH INTERMITTENT.  REMOVED AND REPLACED SWITCH IAW MM 32-61-012-4.  SWITCH OPS CHECKS GOOD PER SAME.
